# SDR UHLA2012053100171

- Difficulty date: May 31, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 18,428 hours, 10,764 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DIFFICULT TO DISARM.  LUBED ARM/DISARM VENT FLAP HANDLE MECHANISM IAW EMB 170 MM 52-70-00, OPS CHECK GOOD.
